zbMATH — the first resource for mathematics

Multiplier ideals, \(v\)-filtrations and transversal sections. (English) Zbl 1107.14003
Let \(X\) be a complex \(n\)-dimensional manifold and \(D\subset X\) an effective divisor defined by a holomorphic function \(f\). Let \(i_T:T\to X\) be the inclusion of a closed submanifold which is transversal to \(D\). Let \(M\) be a regular holonomic \(D_X\)-module such that \(T\) is non-characteristic for \(M\) and for \(M(\ast D)\). Let \(V\) denote the Kashiwara–Malgrange filtration of \(M\) along \(D\) and also the Kashiwara–Malgrange filtration of the restriction \(i^\ast_T M\) along \(T\cap D\). It is proved that for any \(\alpha\in \mathbb C\)
(1) \(i^\ast_T(V^\alpha M)= V^\alpha i^\ast_T M\)
(2) \(i^\ast_T(\text{Gr}^\alpha_V M)=\text{Gr}^\alpha_Vi^\ast_T M\).
Using the relation between multiplier ideals and \(V\)-filtration one obtains that the restriction to a smooth transversal section commutes with the computation of multiplier ideals and \(V\)-filtrations. As an application the constancy of the jumping numbers and the spectrum along any stratum of a Whitney regular stratification is proved.

14B05 Singularities in algebraic geometry
32S35 Mixed Hodge theory of singular varieties (complex-analytic aspects)
32S30 Deformations of complex singularities; vanishing cycles
32S40 Monodromy; relations with differential equations and \(D\)-modules (complex-analytic aspects)
32S60 Stratifications; constructible sheaves; intersection cohomology (complex-analytic aspects)
Full Text: DOI arXiv
[1] Briançon J., Granger M., Maisonobe PH. (1996) Sur les systèmes différentiels relativement spécialisables et l’existence d’équations fonctionnelles relatives. Bull. Soc. Math. France 124, 217–242 · Zbl 0867.32017
[2] Briançon J., Laurent Y., Maisonobe PH. (1991) Sur les modules différentiels holonomes réguliers, cohérents relativement à une projection. C.R. Acad. Sci. Paris 313, 285–288
[3] Briançon J., Maisonobe PH. Caractérisation géométrique de l’existence du polynôme de Bernstein relatif. Progr. Math. 134, Birkhäuser, Basel 215–236 (1996) · Zbl 0847.32011
[4] Briançon J., Maisonobe, Ph, Merle M.: Localisation de systèmes différentiels, stratifications de Whitney et condition de Thom. Invent. Math.117, 531–550 (1994) · Zbl 0920.32010
[5] Briançon J., Maisonobe Ph, Merle M. (1998) Constructibilité de l’idéal de Bernstein. Adv. Stud. Pure Math., 29, 79–95
[6] Budur N., Mustaţă M., Saito M. Bernstein-Sato polynomials of arbitrary varieties (math.AG/0408408). · Zbl 1112.32014
[7] Budur N., Saito M. (2005) Multiplier ideals, V-filtration, and spectrum. J. Algebraic Geom. 14, 269–282 · Zbl 1086.14013
[8] Demailly J.-P. Multiplier ideal sheaves and analytic methods in algebraic geometry, ICTP Lecture Notes vol.6, Trieste, 2001 · Zbl 1102.14300
[9] Dimca A. (1992) Singularities and Topology of Hypersurfaces. Universitext Springer, Berlin Heidelberg New York · Zbl 0753.57001
[10] Dimca A. (2004) Sheaves in Topology. Universitext Springer, Berlin · Zbl 1043.14003
[11] Dimca A., Maaref F., Sabbah C., Saito M. (2000) Dwork cohomology and algebraic \(\mathcal{D}\) -modules. Math. Ann. 318, 107–125 · Zbl 0985.14007
[12] Gibson C.G., Wirthmüller K., du Plessis A.A., Looijenga E.J.N.: Topological Stability of Smooth Mappings. Lecture Notes in Math., Vol 552, Springer, Berlin Heidelberg New York (1976) · Zbl 0377.58006
[13] Ginsburg V. (1986) Characteristic varieties and vanishing cycles, Invent. Math., 84: 327–402 · Zbl 0598.32013
[14] Grothendieck A. (1966) On the de Rham cohomology of algebraic varieties. Pub. Math. I.H.E.S. 29, 95–105 · Zbl 0145.17602
[15] Henry J.P., Merle M., Sabbah C. (1984) Sur la condition de Thom stricte pour un morphisme analytique complexe. Ann. Sci. École Norm. Sup. 17, 227–268 · Zbl 0551.32012
[16] Kashiwara M. On the maximally overdetermined system of linear differential equations. I. Publ. Res. Inst. Math. Sci. 10, 563–579 (1974/75)
[17] Kashiwara M. (1976) B-functions and holonomic systems, Invent. math. 38, 33–53 · Zbl 0354.35082
[18] Kashiwara M., (1983) Systems of microdifferential equations. Birkhäuser, Boston · Zbl 0521.58057
[19] Kashiwara M. (1983) Vanishing cycle sheaves and holonomic systems of differential equations. Lecture Notes in Math. 1016, 134–142 · Zbl 0566.32022
[20] Kashiwara M. (1984) The Riemann-Hilbert problem for holonomic systems. Publ. RIMS, Kyoto Univ. 20, 319–365 · Zbl 0566.32023
[21] Kashiwara M., Kawai T. (1980) Second Microlocalisation and Asymptotics Expensions, Lect. Notes in Physics 126, 21–76
[22] Kashiwara M., Schapira P., (1990) Sheaves on manifolds. Springer-Verlag, Berlin · Zbl 0709.18001
[23] Kollár, J.: Singularities of pairs. Algebraic geometry–Santa Cruz 1995, 221–287.In: Proc. Sympos. Pure Math., 62, Part 1, Amer. Math. Soc., Providence, RI, 1997
[24] Laurent Y., Malgrange B. (1995) Cycles proches, spécialisation et \(\mathcal{D}\) -modules. Ann. Inst. Fourier 45: 1353–1405 · Zbl 0837.35006
[25] Lazarsfeld R. Positivity in Algebraic Geometry, vol. 2, Springer 2004 · Zbl 1093.14500
[26] Lê D.T., Saito K. La constance du nombre de Milnor donne des bonnes stratifications. C. R. Acad. Sci. Paris Sér. A-B 277, A793–A795 (1973) · Zbl 0283.32007
[27] Maisonobe Ph., Mebkhout Z. Le théorème de comparaison pour les cycles évanescents, Séminaires et congrès 8, Soc. Math. France, Paris 311–389 (2004) · Zbl 1105.14017
[28] Maisonobe, Ph., Torrelli T.: Image inverse en théorie des \(\mathcal{D}\) -Modules, Séminaires et congrès 8, Soc. Math. France, Paris 1–57 (2004) · Zbl 1062.32009
[29] Maisonobe Ph., Torrelli T. \(\mathcal{D}\) -Modules relatifset cycles évanescents, in ’Singularités’, Revue de l’Institut Élie Cartan de Nancy 18 (2005)
[30] Malgrange B. Polynôme de Bernstein-Sato et cohomologie évanescente, Astérisque 101-102 233–267 (1983) · Zbl 0528.32007
[31] Mebkhout Z. (1984) Une équivalence de catégories. Une autre équivalence de catégories. Compositio Math. 51: 51–88 · Zbl 0566.32021
[32] Mebkhout Z.: Le formalisme des six opérations de Grothendieck pour les \(\mathcal{D}_{X}\) -modules cohérents, Travaux en Cours 35, Hermann, Paris, (1989)
[33] Mebkhout Z., Sabbah C.: \(\mathcal{D}\) -modules et cycles évanescents in Le formalisme des six opérations de Grothendieck pour les \(\mathcal{D}_{X}\) -modules cohérents, Travaux en Cours 35, Hermann, Paris, 201–238 (1989)
[34] Mebkhout Z.: Le théorème de positivité, le théorème de comparaison et le théorème d’existence de Riemann, Séminaires et Congrès 8, Soc. Math. France, Paris 165–310 (2004)
[35] Sabbah C.: \(\mathcal{D}\) -modules et cycles évanescents (d’après B. Malgrange et M. Kashiwara), Géométrie algébrique et applications, III (La Rábida, 1984), Travaux en Cours 24, Hermann, Paris 53–98 (1987)
[36] Saito M. (1988) Modules de Hodge polarisables, Publ. RIMS, Kyoto Univ. 24, 849–995 · Zbl 0691.14007
[37] Saito M. (1990) Mixed Hodge Modules. Publ. RIMS, Kyoto Univ. 26, 221–333 · Zbl 0727.14004
[38] Saito M. (1993) On b-function, spectrum and rational singularity. Math. Ann. 295, 51–74 · Zbl 0788.32025
[39] Schürmann J.: Topology of Singular Spaces and Constructible Sheaves. Monografie Matematyczene, New Series, Polish Academy, Birkhäuser, Basel (2003) · Zbl 1041.55001
[40] Steenbrink J.H.M. (1989) The spectrum of hypersurface singularity. Astérisque 179–180, 163–184
[41] Trotman D. (1989) Une version microlocale de la condition (w) de Verdier. Ann. Inst. Fourier 39, 825–829 · Zbl 0677.58043
[42] Varchenko A.N. (1982) The complex singularity index does not change along the stratum {\(\mu\)} = const. Funktsional. Anal. i Prilozhen. 16, 1–12 · Zbl 0498.32010
[43] Verdier J.-L.: Spécialisation de faisceaux et monodromie modérée, Analysis and topology on singular spaces, II,III (Luminy, 1981). Astérisque 101–102, 332–364 (1983)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.